anyone here that had to quit cold turkey from Lamictal and also cut the dosage of seroqel by half in one day after being on the Meds for a few months? I am really nauseous and the world is spinning not to mention huge rash from the lamictal
Does anyone know how long I will have these symptoms from the withdrawal? Thanks all D
You should of only came off slowly. No wonder you are having withdraws. I would call your doctor right away. Having a rash from the Lamictal is not good. I know I tried that drug and the doctor told me to not continue it if that happened to me. But of course I was just starting it, I had a bump on my arm and stopped it. The bump was there for years.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.